# SDR 04FDEA00171

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE 2 CRACKS AT RIVETS STA XOS 630 LEADING EDGE PANEL INTERIOR.  LT WING LEADING EDGE : STA XOS 630 LEADING EDGE PANEL INTERIOR, 02   EACH CRACKED AREA REPAIRED AS PER SRM 57-10-00, FIG.25, VOL.I.
